# SDR QXEA9801117

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Failed
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LEFT-HAND INBOARD GEAR DOOR ACTUATOR BEARINGS FELL OUT.  REPLACED LEFT-HAND FORWARD AND AFT ACTUATORS IAW FOKKER SRM 32-32-14, PAGE 201, 3A, B, C AND D STEP 1.
